# SDR IPXA2016101709514

- Difficulty date: October 17, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-400
- Aircraft serial: 29053
- Aircraft time: 89,178 hours, 15,758 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B2334742
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, FLOOR PANEL AT STA 1236 AND RBL 91 HAS HOLE.  1" HOLE DAMAGE TO BOTH SKINS.  REPAIR PER SRM 53-00-50-2R.
